Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
F-thresholds of graded rings
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2018 (English)In: Nagoya mathematical journal, ISSN 0027-7630, E-ISSN 2152-6842, Vol. 229, p. 141-168Article in journal (Refereed) Published
Abstract [en]

The a-invariant, the F-pure threshold, and the diagonal Fthreshold are three important invariants of a graded K-algebra. Hirose, Watanabe, and Yoshida have conjectured relations among these invariants for strongly F-regular rings. In this article, we prove that these relations hold only assuming that the algebra is F-pure. In addition, we present an interpretation of the a-invariant for F-pure Gorenstein graded K-algebras in terms of regular sequences that preserve F-purity. This result is in the spirit of Bertini theorems for projective varieties. Moreover, we show connections with projective dimension, Castelnuovo–Mumford regularity, and Serre’s condition Sk. We also present analogous results and questions in characteristic zero. 

Place, publisher, year, edition, pages
Cambridge University Press , 2018. Vol. 229, p. 141-168
Keyword [en]
A-invariant, Castelnuovo–Mumford regularity, Diagonal F-threshold, F-pure threshold, F-purity, Projective dimension
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-227424DOI: 10.1017/nmj.2016.65Scopus ID: 2-s2.0-85041838955OAI: oai:DiVA.org:kth-227424DiVA, id: diva2:1210587
Note

Export Date: 9 May 2018; Article. QC 20180529

Available from: 2018-05-29 Created: 2018-05-29 Last updated: 2018-05-29Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
De Stefani, A.
By organisation
Mathematics (Dept.)
In the same journal
Nagoya mathematical journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf